| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "sentinel event associated with picc insertion due to the picc 'looping and tying knot' in patient's vasculature".Additional information received 10/12/2022: no securement device because product was being removed during insertion.Unsuccessful insertion.Placement date:on (b)(6) 2022.Explant date: on (b)(6) 2022- cut down performed in or patient info: no harm- patient had to be sent to or for removal.Patient was being treated with antibiotics for infection.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.